Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 514504, 22 pages
http://dx.doi.org/10.1155/2012/514504
Research Article

Robust Adaptive Switching Control for Markovian Jump Nonlinear Systems via Backstepping Technique

1Department of Automation, University of Science and Technology of China, Hefei, Anhui 230027, China
2Center of Information Science Experiment and Education, University of Science and Technology of China, China

Received 28 March 2012; Accepted 9 May 2012

Academic Editor: Xianxia Zhang

Copyright © 2012 Jin Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin Zhu, Hongsheng Xi, Qiang Ling, and Wanqing Xie, “Robust Adaptive Switching Control for Markovian Jump Nonlinear Systems via Backstepping Technique,” Journal of Applied Mathematics, vol. 2012, Article ID 514504, 22 pages, 2012. https://doi.org/10.1155/2012/514504.